# SDR EBVR202304250001

- Difficulty date: April 25, 2023
- Submitted: April 25, 2023
- Operation: General aviation
- Aircraft: N325QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500168
- Aircraft time: 8,213 hours, 6,350 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Winglet
- Condition: Corroded
- Location: Zone 600
- Part time: 8,213 hours, 6,350 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER STATIC WICK BASE ON RH WINGLET TRAILING EDGE CAUSED STATIC WICK BASE TO FALL OFF. CORROSION REMOVAL WAS OUTSIDE OF SRM LIMITS. PERFORMED AN EXTERNAL DOUBLER PATCH AROUND THE TRAILING EDGE (TACO PATCH).
